Alert archive / Ohio / High Wind Warnings in 2006
High Wind Warning 1, NWS Wilmington, OH
NWS Wilmington, OH issued this high wind warning at Nov 30, 2006, 10:37 PM EST for 32 counties in Ohio; 8 counties in Indiana; 12 counties in Kentucky. It took effect at Dec 1, 2006, 6:00 AM EST. It was in force for 10 hr. 32 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 30, 2006, 10:37 PM EST (03:37 UTC)
- In effect from
- Dec 1, 2006, 6:00 AM EST
- Expired
- Dec 1, 2006, 3:47 PM EST
- In force
- 10 hr
- Issued by
- NWS Wilmington, OH
All 52 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 1, 6:00 AM EST | TSTM WND DMG | Dover, KY | TREES DOWN |
| Dec 1, 6:00 AM EST | TSTM WND DMG | Lebanon, OH | TREES DOWN COUNTYWIDE |
| Dec 1, 6:00 AM EST | TSTM WND DMG | Tipp City, OH | LEANING TELEPHONE POLE. TREE DOWN WITH POWER OUTAGES. |
| Dec 1, 6:00 AM EST | TSTM WND DMG | Xenia, OH | TREES DOWN COUNTYWIDE |
| Dec 1, 6:06 AM EST | TSTM WND DMG | Georgetown, OH | TREES DOWN COUNTYWIDE |
| Dec 1, 6:15 AM EST | TSTM WND DMG | Vandalia, OH | ROOF PARTIALLY OFF HOUSE. TREES DOWN. CARPORT DESTROYED. |
| Dec 1, 6:18 AM EST | TSTM WND DMG | Springfield, OH | TREES DOWN COUNTYWIDE |
| Dec 1, 6:21 AM EST | TSTM WND DMG | West Union, OH | TREES DOWN COUNTYWIDE |
| Dec 1, 6:50 AM EST | NON-TSTM WND DMG | Kenton, OH | ROOF DAMAGE TO WALMART IN TOWN |
| Dec 1, 9:00 AM EST | NON-TSTM WND DMG | Blanchester, OH | SILO BLOWN OVER. ROOF OFF OF HOUSE. SEVERAL LARGE PINE TREES BLOWN DOWN. |
| Dec 1, 9:01 AM EST | NON-TSTM WND GST 56.39 | Wilmington, OH | |
| Dec 1, 9:05 AM EST | NON-TSTM WND GST 66 | Fort Loramie, OH | |
| Dec 1, 9:09 AM EST | NON-TSTM WND GST 51.78 | Fairborn, OH | |
| Dec 1, 9:45 AM EST | NON-TSTM WND GST 57.54 | Dayton, OH | |
| Dec 1, 10:09 AM EST | NON-TSTM WND GST 51.78 | Columbus, OH | PORT COLUMBUS INTERNATIONAL AIRPORT |
| Dec 1, 10:30 AM EST | NON-TSTM WND GST 58 | Cambridge City, IN | |
| Dec 1, 10:33 AM EST | NON-TSTM WND GST 44.88 | 5 N Florence, KY | CVG CINCINNATI INTL AIRPORT |
| Dec 1, 10:33 AM EST | NON-TSTM WND GST 48.33 | Newark, OH | KVTA NEWARK AIRPORT |
| Dec 1, 10:38 AM EST | NON-TSTM WND GST 56.39 | Lockbourne, OH | RICKENBACKER FIELD |
| Dec 1, 10:40 AM EST | NON-TSTM WND GST 47.18 | Lancaster, OH | KLHQ AIRPORT |
| Dec 1, 10:40 AM EST | NON-TSTM WND GST 48.33 | Wapakoneta, OH | |
| Dec 1, 11:33 AM EST | NON-TSTM WND GST 57.54 | Wilmington, OH | AT NWS OFFICE |
| Dec 1, 11:35 AM EST | NON-TSTM WND DMG | 1 N Maineville, OH | MINOR STRUCTURE DAMAGE. SHOPS AT GRANDIN. |
| Dec 1, 11:50 AM EST | NON-TSTM WND DMG | Connersville, IN | LARGE TREES DOWN |
| Dec 1, 12:10 PM EST | NON-TSTM WND DMG | Xenia, OH | TREES AND POWER POLES DOWN COUNTYWIDE |
| Dec 1, 12:18 PM EST | FLOOD | Ansonia, OH | STILLWATER CREEK AND OTHER SMALL CREEKS FLOODING. SEVERAL ROADS IMPASSABLE. |
| Dec 1, 12:18 PM EST | NON-TSTM WND DMG | Ansonia, OH | SEVERAL LARGE TREES DOWN |
| Dec 1, 12:59 PM EST | NON-TSTM WND DMG | Bellefontaine, OH | TREES AND POWERLINES DOWN. ESTIMATED 60-70 MPH WINDS. |
| Dec 1, 1:00 PM EST | NON-TSTM WND DMG | 5 Se Connersville, IN | TREE KNOCKED DOWN NEAR EVERTON |
| Dec 1, 1:45 PM EST | FLOOD | Ansonia, OH | SEVERAL ROADS FLOODED |
| Dec 1, 1:50 PM EST | NON-TSTM WND DMG | Fairborn, OH | TREES AND ROAD SIGNS BLOWN DOWN. |
| Dec 1, 2:00 PM EST | NON-TSTM WND DMG | Kenton, OH | WINDOW BLOWN OUT OF A HOME WITH SHINGLES PEELED. SEVERAL TREES KNOCKED DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.6 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 749 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 455 m²/s²
- 0-3 km storm-relative helicity
- 502 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KILN 010342 NPWILN URGENT - WEATHER MESSAGE...CORRECTED TO ADJUST TIME IN SECOND GROUP NATIONAL WEATHER SERVICE WILMINGTON OH 1037 PM EST THU NOV 30 2006 .A STRONG LOW PRESSURE SYSTEM WILL PASS ACROSS THE REGION EARLY FRIDAY. AS IT DOES MUCH COLDER AIR WILL RUSH INTO THE AREA AND WINDS WILL INCREASE ACROSS THE OHIO VALLEY. INZ066-073>075-080-KYZ089>100-OHZ070>073-077>082-088-011145- /O.UPG.KILN.HW.A.0003.061201T1100Z-061201T2300Z/ /O.NEW.KILN.HW.W.0001.061201T1100Z-061201T2300Z/ FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN- BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON- MASON-LEWIS-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...BROOKVILLE...VERSAILLES... LAWRENCEBURG...RISING SUN...VEVAY...CARROLLTON...WARSAW... BURLINGTON...INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN... FALMOUTH...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG... HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...CINCINNATI... MILFORD...GEORGETOWN...HILLSBORO...WEST UNION...PIKETON... PORTSMOUTH 1037 PM EST THU NOV 30 2006 ...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 6 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM EST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SOUTHWEST WINDS WILL INCREASE QUICKLY AROUND DAYBREAK FRIDAY AS A STRONG COLD FRONT TRACKS ACROSS THE REGION. 20 TO 30 MPH WINDS WITH GUSTS OF 50 TO 60 MPH ARE POSSIBLE ALONG THE FRONT...AND WILL LIKELY CONTINUE INTO THE AFTERNOON AS MUCH COLDER AIR SPREADS INTO THE REGION. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. IF YOU HAVE A HIGH PROFILE VEHICLES BE EXTRA CAREFUL UNTIL THE WIND SUBSIDES. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-074-011145- /O.UPG.KILN.HW.A.0003.061201T1200Z-061202T0000Z/ /O.NEW.KILN.HW.W.0001.061201T1200Z-061202T0000Z/ WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- HOCKING- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON... XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...LOGAN 1037 PM EST THU NOV 30 2006 ...HIGH WIND WARNING IN EFFECT FROM 7 AM TO 7 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 7 AM TO 7 PM EST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SOUTHWEST WINDS WILL INCREASE QUICKLY AROUND DAYBREAK FRIDAY AS A STRONG COLD FRONT TRACKS ACROSS THE REGION. 20 TO 30 MPH WINDS WITH GUSTS OF 50 TO 60 MPH ARE POSSIBLE ALONG THE FRONT...AND WILL LIKELY CONTINUE INTO THE AFTERNOON AS MUCH COLDER AIR SPREADS INTO THE REGION. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. IF YOU HAVE A HIGH PROFILE VEHICLES BE EXTRA CAREFUL UNTIL THE WIND SUBSIDES. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ RYAN
3 follow-up statements
000 WWUS71 KILN 010920 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 420 AM EST FRI DEC 1 2006 .A STRONG LOW PRESSURE SYSTEM WILL PASS ACROSS THE REGION THIS MORNING. VERY STRONG WINDS WILL OCCUR ON THE BACK SIDE OF THIS LOW AS MUCH COLDER AIR RUSHES INTO THE OHIO VALLEY. INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-074-011730- /O.CON.KILN.HW.W.0001.061201T1200Z-061202T0000Z/ WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- HOCKING- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON... XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...LOGAN 420 AM EST FRI DEC 1 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. WINDS WILL BECOME SOUTHWEST ACROSS THE AREA THIS MORNING AND QUICKLY INCREASE TO 25 TO 35 MPH. WINDS GUSTS UP TO 60 MPH WILL BE POSSIBLE...PARTICULARLY FROM LATE MORNING THROUGH MID AFTERNOON. STRONG WINDS WILL CONTINUE INTO THE EVENING BEFORE SLOWLY DIMINISHING. TAKE ACTION TO SECURE TRASH CANS...HOLIDAY DECORATIONS AND OTHER LOOSE OUTDOOR OBJECTS. THE HIGH WINDS MAY TOPPLE TREES...DOWN POWER LINES AND DAMAGE SOME STRUCTURES. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ INZ066-073>075-080-KYZ089>100-OHZ070>073-077>082-088-011730- /O.CON.KILN.HW.W.0001.061201T1100Z-061201T2300Z/ FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN- BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON- MASON-LEWIS-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...BROOKVILLE...VERSAILLES... LAWRENCEBURG...RISING SUN...VEVAY...CARROLLTON...WARSAW... BURLINGTON...INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN... FALMOUTH...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG... HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...CINCINNATI... MILFORD...GEORGETOWN...HILLSBORO...WEST UNION...PIKETON... PORTSMOUTH 420 AM EST FRI DEC 1 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. WINDS WILL BECOME SOUTHWEST ACROSS THE AREA THIS MORNING AND QUICKLY INCREASE TO 20 TO 30 MPH. WINDS GUSTS UP TO 60 MPH WILL BE POSSIBLE...PARTICULARLY FROM MID MORNING THROUGH MID AFTERNOON. STRONG WINDS WILL CONTINUE INTO THE EVENING BEFORE SLOWLY DIMINISHING. TAKE ACTION TO SECURE TRASH CANS...HOLIDAY DECORATIONS AND OTHER LOOSE OUTDOOR OBJECTS. THE HIGH WINDS MAY TOPPLE TREES...DOWN POWER LINES AND DAMAGE SOME STRUCTURES. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$
000 WWUS71 KILN 011416 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 916 AM EST FRI DEC 1 2006 .A STRONG LOW PRESSURE SYSTEM WILL PASS ACROSS THE REGION TODAY. VERY STRONG WINDS WILL OCCUR ON THE BACK SIDE OF THIS LOW AS MUCH COLDER AIR RUSHES INTO THE OHIO VALLEY. INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-074-012230- /O.CON.KILN.HW.W.0001.000000T0000Z-061202T0000Z/ WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- HOCKING- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON... XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...LOGAN 916 AM EST FRI DEC 1 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. SOUTHWEST WINDS WILL INCREASE AND BECOME SUSTAINED 25 TO 35 MPH. WINDS GUSTS UP TO 60 MPH WILL BE POSSIBLE...PARTICULARLY FROM LATE MORNING THROUGH MID AFTERNOON. STRONG WINDS WILL CONTINUE INTO THE EVENING BEFORE SLOWLY DIMINISHING. TAKE ACTION TO SECURE TRASH CANS...HOLIDAY DECORATIONS AND OTHER LOOSE OUTDOOR OBJECTS. THE HIGH WINDS MAY TOPPLE TREES...DOWN POWER LINES AND DAMAGE SOME STRUCTURES. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ INZ066-073>075-080-KYZ089>100-OHZ070>073-077>082-088-012230- /O.CON.KILN.HW.W.0001.000000T0000Z-061201T2300Z/ FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN- BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON- MASON-LEWIS-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...BROOKVILLE...VERSAILLES... LAWRENCEBURG...RISING SUN...VEVAY...CARROLLTON...WARSAW... BURLINGTON...INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN... FALMOUTH...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG... HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...CINCINNATI... MILFORD...GEORGETOWN...HILLSBORO...WEST UNION...PIKETON... PORTSMOUTH 916 AM EST FRI DEC 1 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. SOUTHWEST WINDS WILL INCREASE AND BECOME SUSTAINED 25 TO 35 MPH. WINDS GUSTS UP TO 60 MPH WILL BE POSSIBLE...PARTICULARLY FROM LATE MORNING THROUGH MID AFTERNOON. STRONG WINDS WILL CONTINUE INTO THE EVENING BEFORE SLOWLY DIMINISHING. TAKE ACTION TO SECURE TRASH CANS...HOLIDAY DECORATIONS AND OTHER LOOSE OUTDOOR OBJECTS. THE HIGH WINDS MAY TOPPLE TREES...DOWN POWER LINES AND DAMAGE SOME STRUCTURES. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$
000 WWUS71 KILN 012047 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 347 PM EST FRI DEC 1 2006 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-074-020000- /O.CAN.KILN.HW.W.0001.000000T0000Z-061202T0000Z/ /O.NEW.KILN.WI.Y.0008.061201T2047Z-061202T0000Z/ WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- HOCKING- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON... XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...LOGAN 347 PM EST FRI DEC 1 2006 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. THE STRONG WINDS GUSTING 40 TO 45 MPH WILL GRADUALLY DECREASE LATE THIS AFTERNOON AND EARLY THIS EVENING. THE GUSTS WILL FALL TO 30 MPH OR LESS BY SUNSET...THEN THE WINDS WILL SHIFT TO THE WEST AT 10 TO 15 MPH BY MIDNIGHT. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ INZ066-OHZ070>073-020000- /O.CAN.KILN.HW.W.0001.000000T0000Z-061201T2300Z/ /O.NEW.KILN.WI.Y.0008.061201T2047Z-061202T0000Z/ FRANKLIN IN-BUTLER-WARREN-CLINTON-ROSS- INCLUDING THE CITIES OF...BROOKVILLE...HAMILTON...LEBANON... WILMINGTON...CHILLICOTHE 347 PM EST FRI DEC 1 2006 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. THE STRONG WINDS GUSTING 40 TO 45 MPH WILL GRADUALLY DECREASE LATE THIS AFTERNOON AND EARLY THIS EVENING. THE GUSTS WILL FALL TO 30 MPH OR LESS BY SUNSET...THEN THE WINDS WILL SHIFT TO THE WEST AT 10 TO 15 MPH BY MIDNIGHT. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ INZ073>075-080-KYZ089>100-OHZ077>082-088-012200- /O.CAN.KILN.HW.W.0001.000000T0000Z-061201T2300Z/ RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG... RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON... INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH... BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...CINCINNATI... MILFORD...GEORGETOWN...HILLSBORO...WEST UNION...PIKETON... PORTSMOUTH 347 PM EST FRI DEC 1 2006 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE HIGH WIND WARNING. THE STRONG WINDS GUSTING FROM EARLIER TODAY HAVE DIMINISHED TO 30 TO 35 MPH AND WILL CONTINUE TO GRADUALLY DECREASE LATE THIS AFTERNOON AND EARLY THIS EVENING. THE GUSTS WILL FALL TO 25 TO 30 MPH OR LESS BY SUNSET...THEN THE WINDS WILL SHIFT TO THE WEST AT 10 TO 15 MPH BY MIDNIGHT. $$ SITES
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this high wind warning went out at Nov 30, 6:42 PM EST, 3 hours 55 minutes earlier.
Area forecast discussion, Nov 30, 6:42 PM EST, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
642 PM EST THU NOV 30 2006
.AVIATION /00Z-24Z/...
SFC ANALYSIS AND CURRENT OBS INDCG FRNTL BNDRY LYING ESSENTIALLY
ALONG I-71 FROM NORTH CNTRL OH THRU THE CMH METRO...CONTINUING SW
INTO THE CVG METRO. FRONT IS MAKING VERY SLOW PROGRESS TO
SOUTHEAST...JUST PASSING BY ILN DURING THE LAST HALF HOUR. FRNTL
BNDRY NOT LIKELY TO MOVE MUCH FURTHER SOUTH OVER NEXT SVRL HOURS
AS DEEPENING SFC LO CURRENTLY OVER ARKANSAS LIFTS NORTHEAST
TOWARDS OH VLY OVERNIGHT. THE POSN OF THE FRNTL BNDRY MAKING FOR A
BIT OF A DIFFICULT WIND FCST INITIALLY. HAVE INSERTED N/NE WINDS
TO START ALL BUT KLCK WHICH REMAINS EAST OF THE FRNTL BNDRY ATTM.
WINDS WILL CONTINUE TO VEER OVERNIGHT AS SFC LO APPCHS AND MOVES
INTO SW INDIANA/SE ILLINOIS BY DAYBREAK. STEADY RAIN REMAINS ALONG
AND BEHIND FROPA...AND SHOULD CONTINUE TO FILL IN ACRS ALL TAF
SITES THIS EVNG. HAVE KEPT PREVAILING -RA FOR ALL TAFS FOR GOOD
CHUNK OF THE OVERNIGHT...WITH PREDOMINANT MVFR CIGS/VSBYS.
WINDS WILL BEGIN TO INCREASE FAIRLY DRAMATICALLY TOWARDS DAYBREAK
AS SFC LO AND STRONG COLD FRONT APPCH. PCPN WILL SLACKEN TO -SHRA
AS FRNTL BNDRY PASSES ACRS TAF SITES BTWN 11-15Z. MODELS CONTINUE
TO INDICATE A THIN STRIP OF ELEVATED INSTABILITY WITH A 60-70KT
850 LLJ ACCOMPANYING THE FROPA. HAVE THUS MAINTAINED A CB MENTION
AT ALL TAF SITES WITH FROPA AS A THIN CONVECTIVE LINE IS POSSIBLE.
SFC WIND FLO SHOULD REMAIN HIGH ENUF WITH FROPA TO PERCLUDE LLWS.
BEHIND FROPA...MODEL SOUNDINGS SUPPORTING STRONG SYNOPTIC FLO
WITH TIGHT SFC GRADIENT AROUND DEPARTING SFC LO AND STRONG WINDS
ALOFT. HAVE MAINTAINED SUSTAINED WINDS OF 25-30 KTS WITH WIND
GUSTS TO 40KTS AND GREATER FOR REMAINDER OF TAF FCST. EVEN THOUGH
DEEPER MOISTURE WILL BE LIFTING NORTH WITH SFC LO ON FRIDAY...ENUF
LO LVL MOISTURE WILL LINGER COMBINED WITH SOME WEAK INSTABILITY TO
TRIGGER SOME WDLY SCT -SHSN FRI AFTN. INTRODUCED THIS POSSIBILITY
IN A TEMPO GROUP AFT 18Z.
RYAN
&&
.PREV DISCUSSION...
/ISSUED 342 PM EST THU NOV 30 2006/
SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
STILL DIFFERENCES IN THE DETAILS WITH THE PASSAGE OF THE SFC LOW
LATE TNGT INTO FRI. GFS IS THE FARTHER WEST WITH THE LOW BY 12Z
FRI AND SWINGS COLD AIR INTO THE SW THE QUICKEST. THE NAM AND NGM
ARE FARTHER S AND E WITH THE LOW AND DELAY THE CAA A FEW MORE
HOURS. HAVE LEANED TOWARDS A NAM/NGM COMPROMISE...SO HAVE GONE
WARMER THAN THE GFS TONIGHT.
SPEAKING OF TONIGHT...AREA OF PCPN ACROSS IN/NW OH WILL WORK SLOWLY
EAST TONIGHT AS FRONT SLIDES A LITTLE FARTHER EAST. WILL CONTINUE WITH
100 POPS EVERYWHERE. BOTH MODELS ARE SHOWING ELEVATED
INSTABILITY...BUT MAINLY SE OF DAY. TRIMMED THE THUNDER BACK A LITTLE.
HAVE DECIDED TO EXPAND THE HIGH WIND WATCH TO THE ENTIRE CWA.
MODELS HAVE 50 TO 70 KTS AT H8 AND IF A SHRA NEAR THE SFC LOW POPS
HIGH ENOUGH IT COULD PULL DOWN WARNING CRITERIA WINDS. EXPECT THE
GUSTS TO GENERALLY BE IN THE 40 TO 45 KT RANGE WHICH WOULD BE
ADVISORY. WITH ALL THE UNCERTAINTY...FELT WATCH WAS THE BEST WAY
TO GO. HAVE LEFT THUNDER IN THE S EARLY ON FRI WITH ELEVATED
INSTABILITY POSSIBLE UNTIL THE LOW GOES BY.
MODELS CONTINUE TO SHOW THAT CLOUD TOP TEMPS WILL BE WARMER THAN -10C
FOR MUCH OF THE EVENT ON FRI AND THEREFORE ICE CRYSTALS WILL BE
LACKING FOR SNOW PRODUCTION. HAVE ADDED MENTION OF DRIZZLE ALONG WITH
THE SNOW FOR FRI AFTN...BUT STILL HAVE MY DOUBTS ABOUT THE SNOW.
HAVE KNOCKED DOWN THE SNOW AMOUNTS SOME MORE.
SYSTEM PULLS OUT QUICKLY AND WILL SW TO W FLOW...DONT EXPECT LAKE
EFFECT ON THE BACKSIDE...SO DRIED OUT FRI FNT ALONG WITH BREAKING
UP THE CLOUDS.
HIGH PRESSURE FOR SAT AND SAT NGT.
MENTIONED TEMP FORECAST FOR TONIGHT EARLIER. WENT WITH A MET/FWC
MOS BLEND FOR HIGHS ON FRI....BUT TRIED TO SWING COLD AIR IN
QUICKER IN THE AFTN THAN THE FWC TREND WOULD SUGGEST.
TEMPS FRI NGT INTO SAT NGT WAS A BLEND OF GUIDANCE ...BUT NOT TOO
FAR FROM THE GFS MOS.
SITES
LONG TERM /SUNDAY THROUGH THURSDAY/...
LONG WAVE TROUGH OVER EASTERN CONUS WILL PERSIST THROUGH THE PERIOD.
THIS WILL RESULT IN COOL AND MAINLY DRY WEATHER FOR ILN AREA. SUNDAY
WILL BE DRY WITH HIGH PRESSURE BUILDING IN FROM THE WEST. A SHORT
WAVE TROUGH WILL BRING THE CHANCE FOR SNOW SHOWERS TO OUR NORTHERN
COUNTIES SUNDAY NIGHT THROUGH TUESDAY. LAKE ENHANCEMENT MAY COME
INTO PLAY DURING THAT PERIOD. AFTER HIGH PRESSURE AND DRY AIR
OVERSPREADS THE AREA ON WEDNESDAY...A TROUGH OF LOW PRESSURE
TRAVELING NEAR THE GULF COAST MAY THROW SOME MOISTURE INTO THE OHIO
VALLEY IN THE FORM OF SNOW.
TEMPERATURES ARE FORECAST TO BE BELOW NORMAL. UNDERCUT HPC GUIDANCE
SUNDAY NIGHT WHEN AIRMASS IS PROGGED TO BE COLDEST...WITH 1000-850MB
THICKNESS OF 1236M INDICATED AT CVG.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HIGH WIND WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR
OHZ026-034-035-042>046-051>056-060>065-074.
HIGH WIND WATCH FROM 6 AM EST FRIDAY THROUGH FRIDAY AFTERNOON FOR
OHZ070>073-077>082-088.
KY...HIGH WIND WATCH FROM 6 AM EST FRIDAY THROUGH FRIDAY AFTERNOON FOR
KYZ089>100.
IN...HIGH WIND WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR
INZ050-058-059.
HIGH WIND WATCH FROM 6 AM EST FRIDAY THROUGH FRIDAY AFTERNOON FOR
INZ066-073>075-080.
&&Hazardous weather outlook, Nov 30, 4:08 PM EST, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE WILMINGTON OH 408 PM EST THU NOV 30 2006 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-012115- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 408 PM EST THU NOV 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT A COLD FRONT WILL CONTINUE TO PUSH ACROSS THE REGION TONIGHT. LOW PRESSURE WILL DEVELOP ON THE FRONT AND MOVE INTO THE AREA LATE TONIGHT. ISOALTED THUNDERSTORMS WILL BE POSSIBLE TONIGHT. ANY THUNDERSTORMS THAT DEVELOP LATE TONIGHT...MAY BE ABLE TO PULL VERY STRONG WINDS ALOFT TO THE GROUND. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A HIGH WIND WATCH HAS BEEN ISSUED FOR FRIDAY INTO EARLY FRIDAY EVENING FOR THE ENTIRE AREA. THE LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE NORTHEAST ACROSS THE AREA FRIDAY. STRONG AND GUSTY WINDS WILL ACCOMPANY THIS STORM SYSTEM ON FRIDAY WITH WINDS OF 20 TO 35 MPH AND GUSTS 55 TO 60 MPH POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. SITES
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 5:03 AM EST | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 42 min |
| Dec 1, 5:44 AM EST | Severe Thunderstorm Warning | ILN | Clark, Greene, Miami, Montgomery, Warren | 46 min |
| Dec 1, 5:50 AM EST | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Highland | 40 min |
| Dec 1, 3:47 PM EST | Wind Advisory | ILN | Auglaize, Butler, Champaign, Clark, Clinton, Darke and 19 more | 3 hr |
| Dec 1, 4:28 AM EST | Severe Thunderstorm Warning | ILN | Dearborn, Franklin, Ohio, Ripley, Switzerland | 47 min |
Nearby
High Wind Warnings in Ohio, 2006High Wind Warnings in Kentucky, 2006High Wind Warnings in Indiana, 2006Every high wind warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.